# SDR AALA980115

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - 2 INCH AREA OF CORROSION ON STA 740 FRAME AT ATTACH POINT TO FUSELAGE BELLY SKIN BL ZERO TO LBL 2.  REPLACED T-ANGLE AT 740 28L-28R PER SRM 51-10-01, PAGE 04.  (X)
